# SDR DALA2016011200200

- Difficulty date: January 11, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N921DL
- Make and model: Doug MD-88
- Aircraft serial: 49645
- Aircraft time: 70,480 hours, 53,649 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1320
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT IN BS=1320 BETWEEN LONGERON 27 LT - 27 RT AT AFT CARGO COMPARTMENT.  CORROSION WAS REMOVED DUE TO THE REWORKED AREAS WERE OUT OF LIMITS SUPPORT WAS REMOVED REPAIRED AND INSTALLED IAW SRM 51-10-3,  PAR 26, 14 AND 21, 51-30-2, 51-30-5, 53-01,  FIG 2, SHEET 3 AND ER/A 511165-14MA.
